Home About us Current issue Back issues Submission Instructions Advertise Contact Login   

Search Article 
  
Advanced search 
 
Saudi Journal of Kidney Diseases and Transplantation
Users online: 2724 Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size 

CASE REPORT Table of Contents   
Year : 2019  |  Volume : 30  |  Issue : 4  |  Page : 978-981
Cyclophosphamide-induced melanonychia in a patient with steroid dependent nephrotic syndrome: A rare presentation


Department of Nephrology, Dayanand Medical College and Hospital, Ludhiana, Punjab, India

Correspondence Address:
Vikas Makkar
Department of Nephrology, Dayanand Medical College and Hospital, Ludhiana, Punjab
India
Login to access the Email id


DOI: 10.4103/1319-2442.265478

PMID: 31464259

Rights and Permissions

Melanonychia is described as a brown to black pigmentation of nail, due to stimulation and hyperplasia of nail matrix. Various systemic disorders, trauma, inflammatory disorders, fungal infections, drugs, benign melanocytic hyperplasia, etc., are responsible for this condition, and most of them are benign. A number of chemotherapeutic agents can cause melanonychia. Cases of cyclophosphamide-induced melanonychia are not frequent. We report a 38-year-old female, a known case of steroid dependent nephrotic syndrome, who developed melanonychia on starting treatment with cyclophosphamide. It is a benign condition, which resolves on discontinuation of the drug.


[FULL TEXT] [PDF]*
Print this article  Email this article
    

  Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
   Citation Manager
  Access Statistics
   Reader Comments
   Email Alert *
   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed238    
    Printed0    
    Emailed0    
    PDF Downloaded50    
    Comments [Add]    

Recommend this journal